# SDR C2XA99IA162

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 12040327007
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND RIGHT NACELLE FLAP RIVETS PULLING THROUGH LOWER SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 54-20-01 AND INSTALLED IAW SRM 51-40-00.  AIRCRAFT APPROVED FOR RETURN TO SERVICE. (M)
